Show simple item record

dc.contributor.authorKisela, Tomáš
dc.date.accessioned2020-10-07T07:19:51Z
dc.date.available2020-10-07T07:19:51Z
dc.date.issued2020cs
dc.identifier.citationMathematics for Applications. 2020 vol. 9, č. 1, s. 31-42. ISSN 1805-3629cs
dc.identifier.issn1805-3629
dc.identifier.urihttp://hdl.handle.net/11012/195180
dc.description.abstractThis paper summarizes and extends known results on qualitative behaviorof solutions of autonomous fractional differential systems with a time delay. Itutilizes two most common definitions of fractional derivative, Riemann–Liouvilleand Caputo one, for which optimal stability conditions are formulated via positionof eigenvalues in the complex plane. Our approach covers differential systems ofany non-integer orders of the derivative. The differences in stability and asymptoticproperties of solutions induced by the type of derivative are pointed out as well.en
dc.formattextcs
dc.format.extent31-42cs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherVysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.relation.ispartofMathematics for Applicationsen
dc.relation.urihttp://ma.fme.vutbr.cz/archiv/9_1/ma_9_1_kisela_final.pdfcs
dc.rights© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematikycs
dc.subjectfractional delay differential system, stability, asymptotic behavior, Riemann–Liouville derivative, Caputo derivativeen
dc.titleOn stability of delayed differential systems of arbitrary non-integer orderen
eprints.affiliatedInstitution.departmentÚstav matematikycs
eprints.affiliatedInstitution.facultyFakulta strojního inženýrstvícs
dc.coverage.issue1cs
dc.coverage.volume9cs
dc.identifier.doi10.13164/ma.2020.03en
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record